Mueller Report Books

Mathematics

A central limit theorem for normalized products of random by Cavazos-Cadena R., Hernandez-Hernandez D.

By Cavazos-Cadena R., Hernandez-Hernandez D.

This observe issues the asymptotic habit of a Markov procedure bought from normalized items of self reliant and identically disbursed random matrices. The susceptible convergence of this approach is proved, in addition to the legislation of huge numbers and the imperative restrict theorem.

Show description

Read or Download A central limit theorem for normalized products of random matrices PDF

Similar mathematics books

Extra resources for A central limit theorem for normalized products of random matrices

Sample text

K→∞ By (I), we know V lim sup Sn /n > μ = 0, thus n→∞ V lim sup Sn /n = μ n→∞ = V lim sup Sn /n = μ + V lim sup Sn /n > μ n→∞ ≥ V lim sup Sn /n ≥ μ n→∞ n→∞ = 1. 30 Z. Chen and P. Wu Considering the sequence of (−Xn )∞ n=1 , from E[−Xi ] ≡ −μ, we have V lim sup(−Sn )/n = −μ = 1. n→∞ Therefore, V lim inf Sn /n = μ = 1. n→∞ The proof of (II) is complete. Acknowledgements. This work is supported partly by the National Basic Research (973)Program of China (No. 2007CB814901) and WCU(World Class University) program of the Korea Science and Engineering Foundation (R31-20007).

The functional f → Cv (f ) is concave if and only if v is supermodular, see [12]. Lehrer concave integral is given in the following definition, [11]. Definition 1. Concave integral of a measurable function f : Ω → [0, ∞[ is given by (L) ai v(Ai ) | f dv = sup i∈I where Ai , i ∈ I, are measurable. ai 1 Ai i∈I f, I is finite , ai 0 , 46 R. Mesiar, J. Li, and E. Pap Note that the equality (L) 1A dv = v(A) is violated, in general, and it holds only for supermodular v (for all A ∈ A). 3 Pseudo-operations We have seen that the Lehrer-concave integral as also the Choquet integral are strongly related to the usual operations of addition + and multiplication · on the interval [0, ∞].

Xia 4. : BSDE and related g-expectation. , Mazliak, L. ) Backward Stochastic Differential Equations. Pitman Research Notes in Mathematics Series, vol. 364, pp. 141–159 (1997a) 5. : BSDE and stochastic optimizations. , Wu, L. ) Topics in Stochastic Analysis. Science Press, Beijing (1997b) (in Chinese) 6. : Risk aversion in the small and in the large. Econometrica 32, 122–136 (1964) Riesz Type Integral Representations for Comonotonically Additive Functionals Jun Kawabe Abstract. The Daniell-Stone type representation theorem of Greco leads us to another proof and an improvement of the Riesz type representation theorem of Sugeno, Narukawa, and Murofushi for comonotonically additive, monotone functionals.

Download PDF sample

Rated 4.79 of 5 – based on 45 votes